# SDR SWAA2017121218384

- Difficulty date: November 29, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 34,480 hours, 19,940 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 115A27272
- Condition: Eroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 FLAP SUPPORT FAIRING 643BBF ERODED AT THE FORWARD DRAIN HOLE.  REPAIRED FAIRING IAW SRM.
